A computer virus model with graded cure rates

Yang, Luxing, Yang, Xiaofan, Zhu, Qingyi and Wen, Luosheng 2013, A computer virus model with graded cure rates, Nonlinear analysis: real world applications, vol. 14, no. 1, pp. 414-422, doi: 10.1016/j.nonrwa.2012.07.005.

Attached Files
Name Description MIMEType Size Downloads

Title A computer virus model with graded cure rates
Author(s) Yang, LuxingORCID iD for Yang, Luxing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Zhu, Qingyi
Wen, Luosheng
Journal name Nonlinear analysis: real world applications
Volume number 14
Issue number 1
Start page 414
End page 422
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-02
ISSN 1468-1218
Keyword(s) computer virus
dynamical model
global stability
Lyapunov function
control strategy
Language eng
DOI 10.1016/j.nonrwa.2012.07.005
Indigenous content off
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107789

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 90 times in TR Web of Science
Scopus Citation Count Cited 102 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 120 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:09:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.